# SDR SWAA002745

- Difficulty date: December 26, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 58,818 hours, 63,496 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04226A
- Part serial: M648A
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK NR 2 ENG OIL FILTER BYPASS ILLUMINATED STEADILY.  LIGHT FLICKERED WITH THROTTLE AT IDLE.  OIL PRESS INDICATED NORMAL IN FLIGHT - NO DECREASE NOTED. R&R DIFFERENTIAL PRESS SWITCH PER MM, OPS CHECK GOOD.
